Translator Disclaimer
2004 Long-range scattering for nonlinear Schrödinger equations in one and two space dimensions
Akihiro Shimomura, Satoshi Tonegawa
Differential Integral Equations 17(1-2): 127-150 (2004).

Abstract

We study scattering theory for nonlinear Schrödinger equations with cubic and quadratic nonlinearities in one and two space dimensions, respectively. For example, the nonlinearities are the sum of the gauge-invariant term and non-gauge-invariant terms such as $\lambda_0 \!|u|^2u +\lambda_1 u^3 +\lambda_2 u\bar{u}^2 +\lambda_3 \bar{u}^3$ in the one-dimensional case, where $\lambda_0 \in {\mathbb R}$ and $\lambda_1,\lambda_2,\lambda_3$ $ \in {\mathbb C}$. The scattering theory for these equations belongs to the long-range case. We show the existence and uniqueness of global solutions for those equations which approach a given modified free profile. The same problem for the nonlinear Schrödinger equation with the Stark potentials is also considered.

Citation

Download Citation

Akihiro Shimomura. Satoshi Tonegawa. "Long-range scattering for nonlinear Schrödinger equations in one and two space dimensions." Differential Integral Equations 17 (1-2) 127 - 150, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1164.35325
MathSciNet: MR2035499

Subjects:
Primary: 35Q55
Secondary: 35P25

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.17 • No. 1-2 • 2004
Back to Top